# SDR MFGA201609280001

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N402GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK380
- Aircraft time: 5,989 hours, 5,363 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WITH THE AUTOPILOT ENGAGED THEY EXPERIENCED AN OUT OF TRIM CONDITION.  ATTEMPTS MADE TO TRIM THE ACFT BACK TO NEUTRAL WERE UNSUCCESSFUL.  CREW DECLARED AN EMERGENCY AND PERFORMED A FLAPS 10 DEGREE LANDING.
